Search Results

There are 8866 results for: content related to: The computational complexity of graph contractions I: Polynomially solvable and NP-complete cases

  1. The computational complexity of graph contractions II: Two tough polynomially solvable cases

    Networks

    Volume 52, Issue 1, August 2008, Pages: 32–56, Asaf Levin, Daniel Paulusma and Gerhard J. Woeginger

    Version of Record online : 9 APR 2008, DOI: 10.1002/net.20249

  2. Contractible elements in k-connected graphs not containing some specified graphs

    Journal of Graph Theory

    Volume 58, Issue 2, June 2008, Pages: 97–109, Shinya Fujita and Ken-ichi Kawarabayashi

    Version of Record online : 20 MAR 2008, DOI: 10.1002/jgt.20297

  3. Contractible subgraphs in k-connected graphs

    Journal of Graph Theory

    Volume 55, Issue 2, June 2007, Pages: 121–136, Zemin Jin, Xingxing Yu and Xiaoyan Zhang

    Version of Record online : 15 DEC 2006, DOI: 10.1002/jgt.20227

  4. Topology of words

    Proceedings of the London Mathematical Society

    Volume 95, Issue 2, September 2007, Pages: 360–412, Vladimir Turaev

    Version of Record online : 25 MAY 2007, DOI: 10.1112/plms/pdm014

  5. A metric Kan–Thurston theorem

    Journal of Topology

    Volume 6, Issue 1, March 2013, Pages: 251–284, Ian J. Leary

    Version of Record online : 18 DEC 2012, DOI: 10.1112/jtopol/jts035

  6. IMPERFECT INFORMATION AND THE CHOICE BETWEEN COLLUSION AND HORIZONTAL MERGER

    Metroeconomica

    Volume 41, Issue 2, June 1990, Pages: 137–160, G. De Fraja

    Version of Record online : 28 JUL 2006, DOI: 10.1111/j.1467-999X.1990.tb00463.x

  7. Alperin's Weight Conjecture and Chain Complexes

    Journal of the London Mathematical Society

    Volume 68, Issue 1, August 2003, Pages: 83–101, Robert Boltje

    Version of Record online : 23 DEC 2016, DOI: 10.1112/S0024610703004265

  8. Topological quantum field theory structure on symplectic cohomology

    Journal of Topology

    Volume 6, Issue 2, June 2013, Pages: 391–489, Alexander F. Ritter

    Version of Record online : 17 JAN 2013, DOI: 10.1112/jtopol/jts038

  9. Contractibility and NP-completeness

    Journal of Graph Theory

    Volume 11, Issue 1, Spring 1987, Pages: 71–79, A. E. Brouwer and H. J. Veldman

    Version of Record online : 4 OCT 2006, DOI: 10.1002/jgt.3190110111

  10. H-Spaces of Self-Equivalences of Fibrations and Bundles

    Proceedings of the London Mathematical Society

    Volume s3-49, Issue 1, July 1984, Pages: 111–127, Peter Booth, Philip Heath, Chris Morgan and Renzo Piccinini

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-49.1.111

  11. On the Existence of Monotone Pure-Strategy Equilibria in Bayesian Games

    Econometrica

    Volume 79, Issue 2, March 2011, Pages: 499–553, Philip J. Reny

    Version of Record online : 14 FEB 2011, DOI: 10.3982/ECTA8934

  12. D-bar sparks

    Proceedings of the London Mathematical Society

    Volume 97, Issue 1, July 2008, Pages: 1–30, F. Reese Harvey and H. Blaine Lawson Jr.

    Version of Record online : 14 FEB 2008, DOI: 10.1112/plms/pdm039

  13. On decomposing a graph into nontrivial bonds

    Journal of Graph Theory

    Volume 35, Issue 2, October 2000, Pages: 109–127, Sean McGuinness

    Version of Record online : 8 SEP 2000, DOI: 10.1002/1097-0118(200010)35:2<109::AID-JGT5>3.0.CO;2-8

  14. Morse theory for periodic solutions of hamiltonian systems and the maslov index

    Communications on Pure and Applied Mathematics

    Volume 45, Issue 10, December 1992, Pages: 1303–1360, Dietmar Salamon and Eduard Zehnder

    Version of Record online : 17 OCT 2006, DOI: 10.1002/cpa.3160451004

  15. A characterization of partial 3-trees

    Networks

    Volume 20, Issue 3, May 1990, Pages: 299–322, A. Satyanarayana and L. Tung

    Version of Record online : 11 OCT 2006, DOI: 10.1002/net.3230200304

  16. Loop groups and twisted K-theory I

    Journal of Topology

    Volume 4, Issue 4, December 2011, Pages: 737–798, Daniel S. Freed, Michael J. Hopkins and Constantin Teleman

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jtopol/jtr019

  17. Smooth embeddings with Stein surface images

    Journal of Topology

    Volume 6, Issue 4, December 2013, Pages: 915–944, Robert E. Gompf

    Version of Record online : 23 MAY 2013, DOI: 10.1112/jtopol/jtt017

  18. Surgery on Homology Manifolds, I: The Absolute Case

    Proceedings of the London Mathematical Society

    Volume s3-32, Issue 3, May 1976, Pages: 480–520, C. R. F. Maunder

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-32.3.480

  19. The 3-connected graphs with a maximum matching containing precisely one contractible edge

    Journal of Graph Theory

    Volume 18, Issue 1, January 1994, Pages: 37–50, R. E. L. Aldred, Robert L. Hemminger and Xingxing Yu

    Version of Record online : 11 JUN 2013, DOI: 10.1002/jgt.3190180105

  20. Covering contractible edges in 3-connected graphs. II. Characterizing those with covers of size three

    Journal of Graph Theory

    Volume 17, Issue 2, June 1993, Pages: 247–252, Robert L. Hemminger and Xingxing Yu

    Version of Record online : 5 OCT 2006, DOI: 10.1002/jgt.3190170212